# SDR NACA200000022

- Difficulty date: September 1, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6A
- Aircraft serial: 44596
- Aircraft time: 32,467 hours
- Engine: Pwa R2800CB3
- Engine time: 1,630 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 1,630 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 1 CYLINDER, REAR CASE HALF, 3 CRACKS FROM CYLINDER HOLD DOWN STUD HOLE.  REPLACED NR 1 ENGINE ASSY.
